Integral'no-raznostnye uravneniâ Vinera-Hopfa

Gohberg, Izrail Cudikovič and Fel'dman, Izrail Aronovič: Integral'no-raznostnye uravneniâ Vinera-Hopfa. In: Acta scientiarum mathematicarum, (30) 3-4. pp. 199-224. (1969)

[img]
Preview
Cikk, tanulmány, mű
math_030_fasc_003_004_199-224.pdf

Download (9MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1969
Volume: 30
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 199-224
Language: orosz
Official URL: http://www.acta.hu
Uncontrolled Keywords: Wiener Norbert, Hopf Eberhard, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 224. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14225

Actions (login required)

View Item View Item